Non‐commutative manifolds, the free square root and symmetric functions in two non‐commuting variables

Agler, J, McCarthy, JE and Young, NJ (2018) Non‐commutative manifolds, the free square root and symmetric functions in two non‐commuting variables. Transactions of the London Mathematical Society, 5 (1). pp. 132-183. ISSN 2052-4986

Abstract

Metadata

Authors/Creators:
  • Agler, J
  • McCarthy, JE
  • Young, NJ
Copyright, Publisher and Additional Information: © 2018 The Authors. The Transactions of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: 15A54; 32A99; 58A05; 58J42 (primary)
Dates:
  • Published: December 2018
  • Accepted: 18 October 2018
  • Published (online): 14 November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Newcastle University/EPSRCBH 122321
Depositing User: Symplectic Publications
Date Deposited: 22 Oct 2018 09:08
Last Modified: 19 Nov 2018 09:52
Status: Published
Publisher: London Mathematical Society
Identification Number: https://doi.org/10.1112/tlm3.12015

Share / Export

Statistics